# SDR AALA201607309001

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 16,324 hours, 6,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 836804
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED RECIEVING AN AFT CARGO DOOR LIGHT DURING TAKE OFF ROLL AND ABORTED THE TAKEOFF AT 75 KNOTS.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AFT CARGO DOOR PROXIMITY SWITCH SENSOR, TARGET AND CONNECTOR WITH NO DEFECTS NOTED.  MAINTENACE CLEANED THE AFT CARGO DOOR PROXIMITY SWITCH TARGET AS A PRECAUTIONARY MEASURE.
